# SDR ASAA2016111918734

- Difficulty date: November 19, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 9,577 hours, 3,157 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 10459
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 30,200 hours, 9,961 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED.   ACCOMPLISHED RIGHT PACK, ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-60-00. NO FAULTS. LIGHT REMAINS EXTINGUISHED ON RECALL. REMOVED AND REPLACED RIGHT TEMPERATURE CONTROL VALVE. LEAK CHECK GOOD IAW  21-51-10.
